# SDR AUS20011295

- Difficulty date: December 10, 2001
- Submitted: January 4, 2002
- Operation: Air carrier
- Make and model: Bac 146100A
- Engine: Lyc ALF502R5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Part number: 200671002
- Condition: False Activation
- Location: Rt Mlg
- Part time: 18,667 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) RT MAIN LANDING GEAR WARNING LIGHT REMAINED ILLUMINATED FOLLOWING GEAR UP SELECTION.  INVESTIGATION CONTINUING.
